PRAX A 75mg Capsule 10's


SOLD BY : Channel Partners
and Fulfilled by Netmeds.com
people are
viewing
this currently
Aspirin 75mg+Prasugrel 10mg
By Torrent Pharmaceuticals Ltd
Prescription Needed
Rs.216.50
(per unit)
Check out cheaper substitutes
In Stock

Check estimated delivery time

Drug Information for PRAX A 75mg Capsule 10's

What is PRAX A?

  • PRAX A contains Aspirin and Prasugrel
  • Aspirin is a non-steroidal anti-inflammatory drug (NSAID). It has anti-platelet activity which means that it can stop the blood from clotting and blocking blood flow to important areas like the heart or the brain
  • Prasugrel belongs to a group of medicines called anti-platelet agents. Platelets are very small cell particles that circulate in the blood
CONSUMER MEDICINE INFORMATION

THERAPEUTIC USES

WARNING & PRECAUTIONS

INTERACTIONS

DIRECTIONS FOR USE

SIDE EFFECTS

MORE INFORMATION

What PRAX A is used for?

PRAX A is used to

  • prevent further heart attack and strokes in patients who have a history of these conditions
  • prevent unstable angina (a type of chest pain)
Read more Read less

TALK TO YOUR DOCTOR

PREGNANCY AND BREAST-FEEDING

CHILDREN AND ADOLESCENTS

DRIVING AND USING MACHINES

Talk to your doctor before taking this medicine, If you:

  • are allergic to aspirin  or prasugrel 
  • have any bleeding disorders which prevent your blood clotting properly (e.g. haemophilia)
  • have a stomach or duodenal ulcer
  • have asthma, liver or kidney problems 
  • are dehydrated
  • undergoing surgery
Read more Read less
  • You should not take this medicine if you are pregnant
  • Talk to your doctor before taking them if you are pregnant or breastfeeding
Read more Read less
  • PRAX A should not be used in children and adolescents below 18 years of age
Read more Read less
  • PRAX A is unlikely to affect your ability to drive or use machines
Read more Read less

Tell your doctor if you are taking or have recently taken any other medicines, including

  • aspirin, other non-steroidal anti-inflammatory drugs, azapropazone and phenylbutazone, used to reduce pain and inflammation
  • isoniazid, rifamycins, chloramphenicol, co-trimoxazole, sulphonamides and tetracyclines, used to treat bacterial infection
  • monoamine oxidase inhibitors [MAOIs], used to treat depression
  • miconazole, used to treat fungal infections
  • allopurinol, sulfinpyrazone and probenecid, used to treat gout
  • diazoxide, bosentan, captopril, enalapril and beta-blockers, used to treat high blood pressure
  • have taken mifepristone (to terminate pregnancy) in the last 8-12 days
  • quinine and quinidine, used to treat and prevent malaria
  • warfarin and disopyramide, used to thin the blood and prevent clotting
  • chlorpromazine, used to treat psychosis and other mental illness
  • cimetidine and ranitidine, used to treat stomach ulcers
  • crisantaspase, used in the treatment of cancer
  • loop and thiazide diuretics, used to treat water retention and heart failure
  • clofibrate, used to reduce cholesterol
  • lithium (used to treat manic depression/bipolar disorder)
  • hormone treatments and contraceptives (e.g. testosterone, oestrogens, progesterones, oral contraceptives, anabolic steroids, corticosteroids and ocreotides)
  • thyroid hormone (used to treat an underactive thyroid gland)
  • ciclosporin, used to prevent organ transplant rejection
Read more Read less
  • Always take this medicine exactly as your doctor has told you
  • Your doctor will have decided the right dose of PRAX A Capsule for you
  • You may take this medicine with or without food
  • Take your dose at around the same time every day
  • Do not break or crush or chew the capsule
  • They should be taken orally with a drink of water

If you take more PRAX A

  • Contact your doctor or hospital straight away, as you may be at risk of excessive bleeding. You should show the doctor your pack of medicine

If you forget to take PRAX A

  • If you miss a dose, wait and take your next dose at the usual time. Do not take a double dose to make up for forgotten individual doses

If you stop using PRAX A

  • Do not stop taking this medicine without consulting your doctor
Read more Read less

Like all medicines, this medicine can cause side effects, although not everybody gets them.

SERIOUS

COMMON

UNCOMMON

RARE

VERY RARE

Aspirin:

  • difficulty in breathing, asthma, and wheezing
  • hypersensitivity reactions such as swelling of the face, neck, tongue or throat

Prasugrel:

  • sudden numbness or weakness of the arm, leg or face, especially if only on one side of the body
  • sudden confusion, difficulty speaking or understanding others
  • sudden difficulty in walking or loss of balance or co-ordination
  • sudden dizziness or sudden severe headache with no known cause
Read more Read less

Aspirin:

  • stomach pain and indigestion
  • nausea or vomiting
  • skin rash or itching
  • ringing in the ears
  • difficulty in passing urine – this may be a sign of kidney stones

Prasugrel:

  • bleeding in the stomach or bowels
  • bleeding from a needle puncture site
  • nose bleeds
  • skin rash
  • small red bruises on the skin (ecchymoses)
  • blood in urine
  • haematoma (bleeding under the skin at the site of an injection, or into a muscle, causing swelling)
  • low haemoglobin or red blood cell count (anaemia)
  • bruising
Read more Read less

Aspirin:

NA

Prasugrel:

  • allergic reaction (rash, itching, swollen lips/tongue, or shortness of breath)
  • spontaneous bleeding from the eye, rectum, gums or in the abdomen around the internal organs
  • bleeding after surgery
  • coughing up blood
  • blood in stools
Read more Read less

Aspirin:

  • blood disorders (such as hypoprothrombinaemia or thrombocytopenia) or severe stomach pain. If you notice any unusual bruising, bleeding or disturbance in blood clotting, or vomit blood talk to your doctor at once

Prasugrel:

  • low blood platelet count
  • subcutaneous haematoma (bleeding under the skin causing a swelling)
Read more Read less

Aspirin:

                      NA

Prasugrel:

                      NA

Read more Read less

STORAGE

  • Keep this medicine out of reach of children
  • Do not use this medicine after the expiry date
  • Store at room temperature (15-25ºC)
Read more Read less

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright © 2018 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use